# SDR UALA2011081904406

- Difficulty date: August 15, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,476 hours, 9,653 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EEL LIGHT AT 14H IS MISSING.  REPLACED LIGHT, OPS CHECK OKAY.
